MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ENDOBEAM HOLMIUM LASER FIBER

C.R. BARD, INC. (COVINGTON) -1018233 ENDOBEAM HOLMIUM LASER FIBER
Model Number SU0200
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 07/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the user heard a snapping sound and the device was broken a short time after the laser irradiation.
 
Event or Problem Description
It was reported that the user heard a snapping sound and the device was broken in a short time after the laser irradiation.
 
Additional Manufacturer Narrative
The reported event was confirmed, however the cause was unknown.A laser fiber was returned open without its original package.Based on the evaluation the proximal connector and the distal ends were missing.The fiber was about 1 meter shorter than the normal and was burned at both the ends.According to the laser peripherals, a potential root cause for this failure mode could be due to instrumentation falling on the coiled fiber in the package and fractured the fiber.The fiber would potentially proceeded to break when the laser fired the energy through the compromised fiber.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The labelling review was not performed due to labeling was not provided by the bd or laser peripherals.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ENDOBEAM HOLMIUM LASER FIBER
Common Device Name
LASER FIBER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10382165
Report Number1018233-2020-05068
Device Sequence Number16740710
Product Code GEX
UDI-Device Identifier00801741122194
UDI-Public(01)00801741122194
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120926
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2022
Device Model NumberSU0200
Device Catalogue NumberSU0200
Device Lot NumberBMENLP04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2020
Initial Date Received by Manufacturer 07/16/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date08/07/2020
Supplement Report FDA Received Date11/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1